RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 4, Pages 805–808 (Mi dan25090)  

This article is cited in 13 scientific papers (total in 13 papers)

MATHEMATICS

Some estimates connected with integral operators and with solutions of elliptic equations

V. I. Yudovich


Full text: PDF file (450 kB)

Bibliographic databases:

Document Type: Article
Presented: S. L. Sobolev
Received: 23.01.1961

Citation: V. I. Yudovich, “Some estimates connected with integral operators and with solutions of elliptic equations”, Dokl. Akad. Nauk SSSR, 138:4 (1961), 805–808

Citation in format AMSBIB
\Bibitem{Yud61}
\by V.~I.~Yudovich
\paper Some estimates connected with integral operators and with solutions of elliptic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 4
\pages 805--808
\mathnet{http://mi.mathnet.ru/dan25090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0140822}
\zmath{https://zbmath.org/?q=an:0144.14501}


Linking options:
  • http://mi.mathnet.ru/eng/dan25090
  • http://mi.mathnet.ru/eng/dan/v138/i4/p805

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Mityagin, E. M. Semenov, “Lack of interpolation of linear operators in spaces of smooth functions”, Math. USSR-Izv., 11:6 (1977), 1229–1266  mathnet  crossref  mathscinet  zmath
    2. V. G. Maz'ya, T. O. Shaposhnikova, “Theory of multipliers in spaces of differentiable functions”, Russian Math. Surveys, 38:3 (1983), 23–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Yudovich, “Linear stability of equilibria of a fluid that is a nonconductor of heat”, Russian Acad. Sci. Sb. Math., 82:1 (1995), 117–134  mathnet  crossref  mathscinet  zmath  isi
    4. E. I. Berezhnoi, A. A. Perfil'ev, “A Sharp Extrapolation Theorem for Operators”, Funct. Anal. Appl., 34:3 (2000), 211–213  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Boris V. Trushin, “Embedding of the Sobolev Space into the Orlicz and BMO Spaces with Power Weights”, Proc. Steklov Inst. Math., 243 (2003), 323–334  mathnet  mathscinet  zmath
    6. A. E. Mamontov, “Shkaly prostranstv $L_p$ i ikh svyaz s prostranstvami Orlicha”, Vestn. NGU. Ser. matem., mekh., inform., 6:2 (2006), 33–56  mathnet
    7. Boris V. Trushin, “Embedding of Sobolev space in Orlicz space for a domain with irregular boundary”, Math. Notes, 79:5 (2006), 707–718  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. V. I. Yudovich, “Convection of a very viscous and non-heat-conductive fluid”, Sb. Math., 198:1 (2007), 117–146  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. A. E. Mamontov, “Globalnaya razreshimost mnogomernykh uravnenii szhimaemoi nenyutonovskoi zhidkosti, transportnoe uravnenie i prostranstva Orlicha”, Sib. elektron. matem. izv., 6 (2009), 120–165  mathnet  mathscinet  elib
    10. O. V. Besov, “To the Sobolev embedding theorem for the limiting exponent”, Proc. Steklov Inst. Math., 284 (2014), 81–96  mathnet  crossref  crossref  isi  elib  elib
    11. O. V. Besov, “Embedding of Sobolev Space in the Case of the Limit Exponent”, Math. Notes, 98:4 (2015), 550–560  mathnet  crossref  crossref  mathscinet  isi  elib
    12. M. Calanchi, B. Ruf, “Weighted Trudinger–Moser inequalities and applications”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:3 (2015), 42–55  mathnet  crossref  elib
    13. R. L. Frank, A. Laptev, “Bound on the number of negative eigenvalues of two-dimensional Schrödinger operators on domains”, Algebra i analiz, 30:3 (2018), 250–272  mathnet  elib
  • Number of views:
    This page:64
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019